MathSciNet Relay Station
MathSciNet bibliographic data
MR335367 (49 #149) 05C99
Gupta, Ram Prakash On decompositions of a multi-graph into spanning subgraphs. Bull. Amer. Math. Soc. 80 (1974), 500–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement